Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Attainable Sets of Quasiconcave Markets, II: Convexifiable Sets

Robert James Weber
Mathematics of Operations Research
Vol. 3, No. 3 (Aug., 1978), pp. 257-264
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689495
Page Count: 8
  • Get Access
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Attainable Sets of Quasiconcave Markets, II: Convexifiable Sets
Preview not available

Abstract

A set is convexifiable if there exists a strictly increasing, continuous rescaling of the coordinate axes which makes the set convex. Several classes of sets are investigated with regard to this property. It is shown that every convexifiable compactly generated set is the attainable set of a market in which the traders have quasiconcave utility functions.

Page Thumbnails

  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264